# SDR DALA2019090705197

- Difficulty date: September 6, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 70,988 hours, 9,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND LEFT WING NR 5 MOVEABLE FLAP TRACK FAIRING INBOUND AFT COVER MISSING. REPLACED COVER. LP 6155626
